×

zbMATH — the first resource for mathematics

Optimal stochastic switching and the Dirichlet problem for the Bellman equation. (English) Zbl 0425.35046

MSC:
35J60 Nonlinear elliptic equations
49J20 Existence theories for optimal control problems involving partial differential equations
49J40 Variational inequalities
35J25 Boundary value problems for second-order elliptic equations
47H05 Monotone operators and generalizations
47J05 Equations involving nonlinear operators (general)
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
93E20 Optimal stochastic control
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Viorel Barbu, Nonlinear semigroups and differential equations in Banach spaces, Editura Academiei Republicii Socialiste România, Bucharest; Noordhoff International Publishing, Leiden, 1976. Translated from the Romanian. · Zbl 0328.47035
[2] Alain Bensoussan and Jacques-Louis Lions, Contrôle impulsionnel et systèmes d’inéquations quasi variationnelles, C. R. Acad. Sci. Paris Sér. A 278 (1974), 747 – 751 (French). · Zbl 0316.49003
[3] A. Bensoussan and J.-L. Lions, Applications des inéquations variationnelles en contrôle stochastique, Dunod, Paris, 1978 (French). Méthodes Mathématiques de l’Informatique, No. 6. · Zbl 0411.49002
[4] Jean-Michel Bony, Principe du maximum dans les espaces de Sobolev, C. R. Acad. Sci. Paris Sér. A-B 265 (1967), A333 – A336 (French). · Zbl 0164.16803
[5] H. Brézis and L. C. Evans, A variational inequality approach to the Bellman-Dirichlet equation for two elliptic operators, Arch. Rational Mech. Anal. 71 (1979), no. 1, 1 – 13. · Zbl 0447.49022 · doi:10.1007/BF00250667 · doi.org
[6] Haïm Brézis and David Kinderlehrer, The smoothness of solutions to nonlinear variational inequalities, Indiana Univ. Math. J. 23 (1973/74), 831 – 844. · Zbl 0278.49011 · doi:10.1512/iumj.1974.23.23069 · doi.org
[7] Haïm Brézis and Walter A. Strauss, Semi-linear second-order elliptic equations in \?\textonesuperior , J. Math. Soc. Japan 25 (1973), 565 – 590. · Zbl 0278.35041 · doi:10.2969/jmsj/02540565 · doi.org
[8] Maurizio Chicco, Principio di massimo per soluzioni di equazioni ellittiche del secondo ordine di tipo Cordes, Ann. Mat. Pura Appl. (4) 100 (1974), 239 – 258 (Italian, with English summary). · Zbl 0289.35071 · doi:10.1007/BF02412159 · doi.org
[9] Lawrence C. Evans, A convergence theorem for solutions of nonlinear second-order elliptic equations, Indiana Univ. Math. J. 27 (1978), no. 5, 875 – 887. · Zbl 0408.35037 · doi:10.1512/iumj.1978.27.27059 · doi.org
[10] Lawrence C. Evans and Pierre-Louis Lions, Deux résultats de régularité pour le problème de Bellman-Dirichlet, C. R. Acad. Sci. Paris Sér. A-B 286 (1978), no. 13, A587 – A589 (French, with English summary). · Zbl 0371.35013
[11] Avner Friedman, Stochastic differential equations and applications. Vol. 1, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1975. Probability and Mathematical Statistics, Vol. 28. Avner Friedman, Stochastic differential equations and applications. Vol. 2, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1976. Probability and Mathematical Statistics, Vol. 28. · Zbl 0323.60056
[12] N. V. Krylov, A certain estimate from the theory of stochastic integrals, Teor. Verojatnost. i Primenen. 16 (1971), 446 – 457 (Russian, with English summary).
[13] -, Control of a solution of a stochastic integral equation, Theor. Probability Appl. 17 (1972), 114-130.
[14] Makiko Nisio, Remarks on stochastic optimal controls, Japan. J. Math. (N.S.) 1 (1975/76), no. 1, 159 – 183. · Zbl 0334.93054
[15] Stanley R. Pliska, A semigroup representation of the maximum expected reward vector in continuous parameter Markov decision theory, SIAM J. Control 13 (1975), no. 6, 1115 – 1129. · Zbl 0313.60050
[16] Keniti Sato, On the generators of non-negative contraction semigroups in Banach lattices, J. Math. Soc. Japan 20 (1968), 423 – 436. · Zbl 0167.13601 · doi:10.2969/jmsj/02030423 · doi.org
[17] Eugenio Sinestrari, Accretive differential operators, Boll. Un. Mat. Ital. B (5) 13 (1976), no. 1, 19 – 31 (English, with Italian summary). · Zbl 0343.35016
[18] P. E. Sobolevskiĭ, On equations with operators forming an acute angle, Dokl. Akad. Nauk SSSR (N.S.) 116 (1957), 754 – 757. · Zbl 0081.11802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.